# SDR GTIA2024082838339

- Difficulty date: August 25, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N970NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11067
- Aircraft time: 6,839 hours, 2,836 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 55008
- Condition: Malfunctioned
- Location: Fwd Galley
- Part time: 4,208 hours, 1,758 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS LOUD TONE FROM FWD GALLEY ( PASSENGER ADDRESS SYSTEM CABIN SPEAKERS )-R&R  FWD CABIN MEGATONE IAW AMM 25-65-51. THIS CLEARS MDDR PLACARD REMOVED & MOC NOTIFIED.
